USER PANEL



Login:
Password:

SEARCH 

ARCHIVE

«    Dec 2016    »
MonTueWedThuFriSatSun
 1234
567891011
12131415161718
19202122232425
262728293031 

December 2016 (164)
November 2016 (725)
October 2016 (695)
September 2016 (727)
August 2016 (762)
July 2016 (695)

Unexpected Side Effects (10 pics)

  • Category: Pics  |
  • 24 Oct, 2012  |
  • Views: 11045  |
  • Like
  • +14
  • Dislike  |
  •  
  •   

Hair started growing all over Nana's body after she was treated for aplastic anemia in 2010 with a large dose of drugs. Since then the Chinese girl stopped going outside, even to school. She hides her body and face.

1 Unexpected Side Effects (10 pics)


2 Unexpected Side Effects (10 pics)


3 Unexpected Side Effects (10 pics)


4 Unexpected Side Effects (10 pics)


5 Unexpected Side Effects (10 pics)




6 Unexpected Side Effects (10 pics)


7 Unexpected Side Effects (10 pics)


8 Unexpected Side Effects (10 pics)


9 Unexpected Side Effects (10 pics)


10 Unexpected Side Effects (10 pics)


Do you like it?



№1 Author: bowlervtec (24 Oct 2012 01:36) Total user comments: 1365


  • Status: User offline
  • Activity rewards:
  • Dislike
  • 0
  • Like
what...........in.............
the.............hell........
  Reply       
№2 Author: hybridum (24 Oct 2012 01:47) Total user comments: 2


  • Status: User offline
  • Activity rewards:
  • Dislike
  • +7
  • Like
Anemia sometimes is treated with steroids, steroids produce Aromatase, she should be treated before to avoid these effects.
  Reply       
№3 Author: Slugsie (24 Oct 2012 02:50) Total user comments: 1520


  • Status: User offline
  • Activity rewards:
  • Dislike
  • -15
  • Like
Oh no. She has a beard. What a disaster. </sacrasm>

Welcome to shaving, just like 50% of the population.
  Reply       
№4 Author: Jimmy Johnson (24 Oct 2012 03:35) Total user comments: 5518


  • Status: User offline
  • Activity rewards:
  • Dislike
  • -8
  • Like
Sort of like how juice monkeys grow bitch tits without estrogen blockers.
  Reply       
№5 Author: miscellaneous (24 Oct 2012 05:10) Total user comments: 4179


  • Status: User offline
  • Activity rewards:
  • Dislike
  • +3
  • Like
what a shame (not sarcasm) ... however, it cold be worse, I mean she is
still healthy otherwise.
  Reply       
№6 Author: shewentwhoa (24 Oct 2012 05:35) Total user comments: 1327


  • Status: User offline
  • Activity rewards:
  • Dislike
  • +1
  • Like
so sad :(
  Reply       
№7 Author: Grunt Callahan (24 Oct 2012 08:25) Total user comments: 2285


  • Status: User offline
  • Activity rewards:
  • Dislike
  • -1
  • Like
hirsute
  Reply       
№8 Author: Jinxaruny (24 Oct 2012 20:00) Total user comments: 10324


  • Status: User offline
  • Activity rewards:
  • Dislike
  • +1
  • Like
I would sue the socks off them!!!
  Reply       
№9 Author: Shalaba (24 Oct 2012 20:38) Total user comments: 381


  • Status: User offline
  • Activity rewards:
  • Dislike
  • +1
  • Like
I feel really bad for the girl. I guess she should stop taking drugs at all. Maybe once her body is clean of them it would get better.. maybe..
  Reply       
№10 Author: Lu (24 Oct 2012 20:41) Total user comments: 15082


  • Status: User offline
  • Activity rewards:
  • Dislike
  • 0
  • Like
Hormones gone berserk?
  Reply       
№11 Author: YeahRight (25 Oct 2012 01:10) Total user comments: 1632


  • Status: User offline
  • Activity rewards:
  • Dislike
  • 0
  • Like
I feel for here...but doesn't she have a razor??? 15 61
  Reply       
№12 Author: longci (28 Oct 2012 06:10) Total user comments: 144


  • Status: User offline
  • Activity rewards:
  • Dislike
  • -1
  • Like
that's my man
  Reply       

Add comment

Name:

E-Mail:


bold italic underlined strike Ensert smilies
Type the two words shown in the image: